Pacific Journal of Mathematics

The obstruction of the formal moduli space in the negatively graded case.

Marie A. Vitulli

Article information

Source
Pacific J. Math., Volume 82, Number 1 (1979), 281-294.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102785079

Mathematical Reviews number (MathSciNet)
MR549851

Zentralblatt MATH identifier
0408.14006

Subjects
Primary: 14B07: Deformations of singularities [See also 14D15, 32S30]

Citation

Vitulli, Marie A. The obstruction of the formal moduli space in the negatively graded case. Pacific J. Math. 82 (1979), no. 1, 281--294. https://projecteuclid.org/euclid.pjm/1102785079


Export citation

References

  • [1] S. Lichtenbaum and M. Schlessinger, The cotangent complex of a morphism, Trans. Amer. Math. Soc, 128 (1967), 41-70.
  • [2] H. Matsumura, Commutative Algebra, Benjamin, New York, 1970.
  • [3] H. Pinkham, Deformations of Algebraic Varieties with Gm Action, Asterique 20, Soc. Math. France, 1974.
  • [4] D. S. Rim, Formal DeformationTheory (SGA 7-1), Seminaire de Geometrie Alge- brique du Bois-Marie, 1967-1969, Lecture Notes in Mathematics, No. 288, Springer-Ver- lag, Berlin, 1972.
  • [5] D. S. Rim and M. A. Vitulli, Weierstrass points and monomial curves, J. Alg., 48 (1977).